E. ZERRIK, and M.OULD SIDI, (2011) Regional controllability for in-finite dimentional bilinear systems: approach and simulations. Int.Jour. Cont. (2011) Vol. 84 N°12, pages 2108-2116.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/673

Actions (login required)

View Item View Item